Optical soliton perturbation with quadratic-cubic nonlinearity using a couple of strategic algorithms


Biswas A., Yildirim Y., YAŞAR E. , Zhou Q., Moshokoa S. P. , Belic M.

CHINESE JOURNAL OF PHYSICS, vol.56, no.5, pp.1990-1998, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 56 Issue: 5
  • Publication Date: 2018
  • Doi Number: 10.1016/j.cjph.2018.09.009
  • Title of Journal : CHINESE JOURNAL OF PHYSICS
  • Page Numbers: pp.1990-1998
  • Keywords: Modified simple equation method, Solitons, Trial equation method, Quadratic-cubic media, INVERSE VARIATIONAL PRINCIPLE, SIMPLE EQUATION METHOD, EVOLUTION-EQUATIONS, CONSERVATION-LAWS, SCHEME

Abstract

In this work, we derive bright, dark and singular soliton solutions to quadratic-cubic nonlinear media with perturbation terms being present. We perform the modified simple and the trial equation algorithms to the considered model. In addition, periodic singular wave solutions will be constructed by the integration schemes.